# SDR GTIA2018031902527

- Difficulty date: March 19, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 46,985 hours, 22,253 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE, ALL THREE F/A REPORTED AN ODOR IN THE CABIN DURING CRUISE,  ALT 380. LEAD F/A REPORTED PASSENGERS COMPLAINING OF ODOR.  PERFORMED TSM 05-50-00, SUSPECT THE NR 1 PACK THE CAUSE OF ODOR.  ACCOMPLISHED DECONTAMINATION OF THE ECS IAW AMM 21-00-00 AND TSM 05-50-00.  NO ODOR OR FUME EVENT NOTED AT THIS TIME.  R & R THE RECIRCULATION FILTERS IAW AMM 21-21-41.  OPS AND LEAK CHECKED GOOD.
